Journal article icon

Journal article

Linking, Legendrian linking and causality

Actions


Access Document


Publisher copy:
10.1112/S0024611503014424

Authors


Journal:
Proceedings of the London Mathematical Society
Volume:
88
Issue:
1
Pages:
251-272
Publication date:
2004-01-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:609f0342-b468-4181-bbf4-c0e267bfa46d
Source identifiers:
28817
Local pid:
pubs:28817

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP